A NOTE ON QUASI SPLIT NULL POINT FEASIBILITY PROBLEMS

Authors

  • A. Moudafi Aix Marseille Universite, CNRS, ENSAM, Universite de Toulon, LSIS UMR 7296, 13397, Marseille, France

Abstract

Inspired by the very recent work by M.-A. Noor and Kh.-I Noor [9] and given a closed convex set-valued mapping $C$, we propose a split algorithm for solving the problem of finding an element $x^*$ in $C(x^*)$ such that its image, $Ax^*$, under  a linear operator, $A$, is a zero of a given maximal monotone operator $T$ in Hilbert spaces setting. Then, we present a strong convergence result and state some examples as applications.

Downloads

Published

2013-12-11

How to Cite

Moudafi, A. (2013). A NOTE ON QUASI SPLIT NULL POINT FEASIBILITY PROBLEMS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(2), 1-6. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/297

Issue

Section

Research Article